# SDR AALA960428

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD END OF SHEAR TIE CORRODED BETWEEN 29L AND 30L AT FS 1322.  TRIM SHEAR TIE PER ESO 80559, TREATED AND PRIMED AREA ESO DATED 3-19-96.    TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
